Asymptotic expansions of Fourier transforms of functions with logarithmic singularities

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

15 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)173-180
Journal / PublicationJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - 1 Jun 1978
Externally publishedYes


Asymptotic expansion as x → +∞ is obtained for the infinite Fourier integral F(x) = ∝0 f{hook}(t) eixt dt, in which f{hook}(t) has a logarithmic singularity of the type tα-1(-ln t)β at the origin. Here, Re α > 0 and β is an arbitrary complex number. © 1978.